# SDR R61A2020012100046

- Difficulty date: January 1, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 29,788 hours, 22,972 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frames 22-23
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR: STRINGER 26R BETWEEN FRAME 22R TO 23R IS CRACKED. R&R STR 26R BETWEEN FR 22R-23R IAW SRM 51-40-02, 51-43-01, AND 51-40-02.
